# SDR R61A201806250721

- Difficulty date: June 20, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 22,504 hours, 15,711 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX CABIN AFT WET AREA FLOORBEAM AT FRAME  87,  RBL 10 WAS CORRODED.   REMOVED AND REPLACED THE FLOORBEAM  IAW SRM 53-23-10, 51-40-08, ETD2011-190/01333, REV C,
